RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kazantseva, Alena Alekseevna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:131
Abstract pages:261
Full texts:63
References:47
E-mail:

http://www.mathnet.ru/eng/person72760
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. A. A. Kazanceva, “Single-Valued $q$-Differentials on Variable Finite Riemann Surface”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 14:3 (2014),  50–61  mathnet; J. Math. Sci., 213:6 (2016), 857–867
2012
2. A. A. Kazantseva, V. V. Chueshev, “The spaces of meromorphic Prym differentials on a finite Riemann surface”, Sibirsk. Mat. Zh., 53:1 (2012),  89–106  mathnet  mathscinet; Siberian Math. J., 53:1 (2012), 72–86  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019